MAUDE Adverse Event Report: COVIDIEN VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number CVPLP2000
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Tachycardia (2095); Electric Shock (2554); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: e7507, e7507 polyhesive ii rem ret el w/cord (lot#unknown); forcefxc, forcefxc force fx generator 110v x1 (serial#(b)(6)) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a c-section, the fellow was using the bovie pencil and was starting to go through the patient's fascia while the surgeon was holding the skin back.The surgeon was on the right side of the patient as well as the grounding pad which was placed on the right thigh, and the generator was also on the right side.The power on the fx was at 35/35.The surgeon said there was a hole in her glove and she was double gloved.The surgeon felt heat and a little jolt.The surgeon felt a pain that went up her right arm and across her chest to her heart.The surgeon reported to feel not right and her heart started to race.The surgeon backed away from the table and they had to call code blue, however, the surgeon was able to ambulate out of the operating room independently, and resuscitation was not required.A new generator and bovie pencil was opened to complete the procedure.The patient and the baby was not harmed/injured.
 
Additional Manufacturer Narrative
Additional information: h1 new information has been received pertaining to the event.This event has been reassessed and the reportability has been determined to be a malfunction.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: d4 (expiration date, lot number and udi).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN
200 medtronic drive
lafayette,co
Manufacturer (Section G)
COVIDIEN
200 medtronic drive
lafayette,co
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23367404
Report Number3026612481-2025-00013
Device Sequence Number9118942
Product Code GEI
UDI-Device Identifier10884521834613
UDI-Public(01)10884521834613(17)271006(10)240806211X(20)03
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K103375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCVPLP2000
Device Catalogue NumberCVPLP2000
Device Lot Number240806211X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer10/02/2025
11/03/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date10/28/2025
11/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown